# SDR SIMA20171128009

- Difficulty date: November 28, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 32,938 hours, 28,285 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR UPPER BEAM HAS A 3/8" CRACK BETWEEN TWO FWD VERTICAL BEAMS.  -C/A-COMPLIED WITH REPAIR OF SERVICE DOOR BEAM IAW ERS-EM-52MR-835.
